Using purely variational methods, we prove local and global higher integrability results for upper gradients of quasiminimizers of a (p,q) -Dirichlet integral with fixed boundary data, assuming it belongs to a slightly better Newtonian space. We also obtain a stability property with respect to the varying exponents p and q. The setting is a doubling metric measure space supporting a Poincaré inequality.

Nastasi A., Pacchiano Camacho C. (2023). Higher integrability and stability of (p,q)-quasiminimizers. JOURNAL OF DIFFERENTIAL EQUATIONS, 342, 121-149 [10.1016/j.jde.2022.09.031].

Higher integrability and stability of (p,q)-quasiminimizers

Nastasi A.
;
2023-01-01

Abstract

Using purely variational methods, we prove local and global higher integrability results for upper gradients of quasiminimizers of a (p,q) -Dirichlet integral with fixed boundary data, assuming it belongs to a slightly better Newtonian space. We also obtain a stability property with respect to the varying exponents p and q. The setting is a doubling metric measure space supporting a Poincaré inequality.
2023
Nastasi A., Pacchiano Camacho C. (2023). Higher integrability and stability of (p,q)-quasiminimizers. JOURNAL OF DIFFERENTIAL EQUATIONS, 342, 121-149 [10.1016/j.jde.2022.09.031].
File in questo prodotto:
File Dimensione Formato  
Higher integrability and stability JDE.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 402.19 kB
Formato Adobe PDF
402.19 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
2203.07699.pdf

accesso aperto

Tipologia: Pre-print
Dimensione 304.73 kB
Formato Adobe PDF
304.73 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/572785
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact